MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN

Medline Industries, LP MEDLINE; MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN
Catalog Number 000000000060160011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when they injected, the end connection blew right off, and they were unable to use.".
 
Additional Manufacturer Narrative
The account reported ra separated from manifold body, and additional information stated they were power injecting but did not recall at what pressure.No sample was received for evaluation; a review of the product drawing and device history record were performed and determined to meet product specifications, with no non-conformances identified that would have contributed to the reported defect.Without a photo or sample, the reported issue and root cause could not be confirmed at this time.Based on the review of the dhr and drawing, the item meets specifications; additional information revealed this 200s manifold was being used outside the intended design specs, with a power injector, and the manifold is not intended for use with power injection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MTS,4,PORT,KIT-PROVIDENCE,ALASKA MED CEN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50913467
Report Number1417592-2026-51805
Device Sequence Number17641991
Product Code OEZ
UDI-Device Identifier10193489048605
UDI-Public10193489048605
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060160011
Device Lot Number0000146460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown